American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[2] Wenchuan Hu. Algebraic cycles of a fixed degree. Proc. Amer. Math. Soc. 138 (2010) 2365-2373. MR 2607865.
Abstract, references, and article information
View Article: PDF

[3] Valerie Hower. A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008) 4139-4142. MR 2431025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information
View Article: PDF

[7] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Donu Arapura. Hodge theory with local coefficients and fundamental groups of varieties. Bull. Amer. Math. Soc. 20 (1989) 169-172. MR 974423.
Abstract, references, and article information
View Article: PDF

[9] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information
View Article: PDF

[11] Selman Akbulut and Henry King. The topology of resolution towers . Trans. Amer. Math. Soc. 302 (1987) 497-521. MR 891632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1